ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On the generalizations of inequalities in the complex domain

Kumar, P. N. (2015) On the generalizations of inequalities in the complex domain. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (1). pp. 41-50. ISSN 00002-3043

[img]
Preview
PDF
Download (1415Kb) | Preview

    Abstract

    In this paper we establish some generalizations of Bernstcin-type inequalities for polynomials having zeros in the closed interior or closed exterior of a circle of radius |z|=K.

    Item Type: Article
    Uncontrolled Keywords: polynomial, zeros, inequalities.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 16 Mar 2015 10:58
    Last Modified: 16 Mar 2015 11:35
    URI: http://mathematics.asj-oa.am/id/eprint/2437

    Actions (login required)

    View Item